# SDR SWAA2016090155351

- Difficulty date: August 30, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR SIGN INOPERATIVE.  CONNECTED CONNECTOR IAW AMM.
